Translator Disclaimer
February 2007 Erratum to: On the group-homological description of the second Johnson homomorphism
Yuji YOKOMIZO
Hokkaido Math. J. 36(1): 243-244 (February 2007). DOI: 10.14492/hokmj/1285766661

Abstract

This is an erratum to the paper 'On the group-homological description of the second Johnson homomorphism' (Hokkaido Math. J. 30 (2001), 605--613).

Citation

Download Citation

Yuji YOKOMIZO. "Erratum to: On the group-homological description of the second Johnson homomorphism." Hokkaido Math. J. 36 (1) 243 - 244, February 2007. https://doi.org/10.14492/hokmj/1285766661

Information

Published: February 2007
First available in Project Euclid: 29 September 2010

zbMATH: 1131.57300
MathSciNet: MR2309831
Digital Object Identifier: 10.14492/hokmj/1285766661

Rights: Copyright © 2007 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
2 PAGES


SHARE
Vol.36 • No. 1 • February 2007
Back to Top